# SDR UIEA2016120600988

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Suppression Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BOTTLE DISCHARGE LIGHT IS ON.  TROUBLESHOT IAW FIM TASK 26-23 FAULT TREE 813.  RESET DISCHARGE LINE PRESSURE SWITCHES 5661 AND 5662. RETESTED CARGO FIREX SYSTEM IAW AMM 26-23-00. TESTED SATISFACTORY.
